# SDR SIMA20121002003

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 23,951 hours, 16,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LH00PL223
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT SIDE EMERGENCY FLOOR PATH LIGHTING STRIP FROM PASSENGER SEAT 8B TO 10B IS DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT SIDE EMERGENCY FLOOR PATH LIGHTING STRIP FROM PASSENGER SEAT 8B TO 10B IAW ETN-CR-33-004.  THE AIRCRAFT WAS RETURNED TO SERVICE.
